MathSciNet Relay Station
MathSciNet bibliographic data
MR854039 (87i:55047) 55U15 (18G10 55P62)
Hain, Richard M. On the indecomposable elements of the bar construction. Proc. Amer. Math. Soc. 98 (1986), no. 2, 312–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement